# SDR CALA2025093009438

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 73,833 hours, 26,417 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Net
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BIN THREE CARGO NET TORN. REFERENCE AIRCRAFT MAINTENANCE MANUAL FOUND CARGO NET TO BE SERVICEABLE.  REPAIR OR REPLACE CARGO NET WITHIN 10 DAYS IN REFERENCE WITH AMM 25-52-04-200-801C1.
